# SDR CALA2023030900674

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N24979
- Make and model: Boeing 787-9
- Aircraft serial: 66141
- Aircraft time: 13,015 hours, 1,338 cycles
- System (JASC): 3300 · Lighting System
- Part: Sign
- Part number: 0204980102
- Condition: None
- Location: Door 1l Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR 1L FWD LOWER EXIT SIGN LIGHT INOPERATION REF HAECO NON-ROUTINE NO.9450196 - ORIGINATED BY EMP V903194 SPE C NO.B787-33-3-0002. PERFORMED BY EMP V903194, IDT BY EMP V903217. REPLACED PASSENGER ENTRY DR 1L FWD LWR EXIT SIGN AND CONDITIONAL CHK ''NORMAL'' AND FUNCTION TEST ''NORMAL'' REF AMM 33-51-03-00A-720A REV 170.
